Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
126 Doctors are Online

Rash developing from the BUTRANS 200mg patch. What could be causing this?

Hi,my name is Gina. I came across a blog about a rash from the BUTRANS 20mg patch. Which I have been using also. I have experienced some minor side effects but last week a rash developed where the medicated part of the patch touched my skin. I removed it and placed another patch (in a new area) which in a couple of days time another rash was forming there. I spoke to my pharmacist who thought maybe I should place it on my arm. I am noticing that the area hurts, but I am not sure another rash is developing. So my question is what could be causing this?
Asked On : Sat, 20 Apr 2013
Answers:  1 Views:  62
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Buprenorphine is an opiod analgesic( like morphine).You are having hypersensitivity skin rash to the medication which is the most common adverse effect of buprenorphine (BUTRANS).Certain peoples immunogenic mechanisms are hypersensitive,so that ends u in rash ,shock,respiratory depression or even death.It need to be used only for short relief ,not on longterm basis. Kindly stop the use and consult your doctor for an alternative.
Answered: Sun, 21 Apr 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor